# SDR DJFA2010010

- Difficulty date: May 9, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N440LX
- Make and model: Beech 400A
- Aircraft serial: RK289
- Engine: Pwa JT15D5
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Worn
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB, CREW REPORTED AN UNUSUAL AIRFRAME VIBRATION.  AFTER LEVELING OFF, CREW REPORTED THE VIBRATION CEASED AND A LOUD BANG; DECISION TO DIVERT WAS MADE.  DURING DESCENT, VIBRATION RETURNED & SECOND BANG HEARD, IMMEDIATELY FOLLOWED BY A SUDDEN YAW MOVEMENT TO RT.  ACFT LANDED SAFELY.  MX DISCOVERED MID FUSELAGE MAIN LANDING GEAR FITTING ASSY MOUNTING HOLES ELONGATED.  THE MLG FITTING WAS REPAIRED WITH DER APPROVAL.
